# SDR USAASB97247

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EXIT SIGNS IN THE CENTER CABIN, LEFT OVERWING HATCHES AND 4 SEAT ROWS OF LOW LEVEL LIGHTS FAIL AFTER APPROXIMATELY ONE MINUTE OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M1134.  OPERATIONAL CHECK GOOD.  (M)
